Ahlfors-Schwarz lemma and curvature

Miodrag Mateljević

Kragujevac Journal of Mathematics (2003)

  • Volume: 25, Issue: 25, page 155-164
  • ISSN: 1450-9628

How to cite


Miodrag Mateljević. "Ahlfors-Schwarz lemma and curvature." Kragujevac Journal of Mathematics 25.25 (2003): 155-164. <http://eudml.org/doc/252959>.

author = {Miodrag Mateljević},
journal = {Kragujevac Journal of Mathematics},
keywords = {ultrahyperbolic metric; quasiregular harmonic map; Hopf differential},
language = {eng},
number = {25},
pages = {155-164},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Ahlfors-Schwarz lemma and curvature},
url = {http://eudml.org/doc/252959},
volume = {25},
year = {2003},

AU - Miodrag Mateljević
TI - Ahlfors-Schwarz lemma and curvature
JO - Kragujevac Journal of Mathematics
PY - 2003
PB - Prirodno-matematički fakultet Kragujevac
VL - 25
IS - 25
SP - 155
EP - 164
LA - eng
KW - ultrahyperbolic metric; quasiregular harmonic map; Hopf differential
UR - http://eudml.org/doc/252959
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.